Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acneangel

Eye Infection during isotretinoin

Recommended Posts

i'm on a 20/20/40/40 mg a day of isotretinoin. on the last few days of my 4th month medication on 40mg a day, my left eye and my left eyeball became swollen and painful. i went to the doctor and he says eye infection because of dusts, he said i have conjunctivitis. partly, i believe him, because i sweep the house everyday, and because we live in the province which is dusty at all times. after i came back home, i rushed to the box of accutane, and read that one of the side effects of taking isotretinoin is conjunctivitis on the eye. so i thought that must be it plus maybe the doctors findings. but i'm thinking if this is a side effect of isotretinoin, why only my left eye? my right eye is doing fine. right now, i have stopped taking isotretinoin and let my left eye heal and get back to normal. but i will continue to take it on a lower dose, 10mg a day, so i can continue my medication. as of now, my face is doing fine, no zits, just blemishes and scars. i'm just afraid that if i continue medication of isotretinoin, my eye will become swollen again. doctor said, conjunctivitis will come on and off if not given the right care. this is the first time i have conjunctivitis. do you think because of isotretinoin? i need advice please. i am scared. any input will be greatly appreciated. anyone of you has similar experiences? thank you. - acneangel

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×